Advanced Search
MyIDEAS: Login

On Leland's strategy of option pricing with transactions costs

Contents:

Author Info

  • Yuri M. Kabanov

    (Central Economics and Mathematics Institute of the Russian Academy of Sciences)

  • (*), Mher M. Safarian

    (Humboldt University, Unter den Linden, 6, D-10117 Berlin, Germany)

Abstract

We compute the limiting hedging error of the Leland strategy for the approximate pricing of the European call option in a market with transactions costs. It is not equal to zero in the case when the level of transactions costs is a constant, in contradiction with the claim in Leland (1985).

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://link.springer.de/link/service/journals/00780/papers/7001003/70010239.pdf
Download Restriction: Access to the full text of the articles in this series is restricted

File URL: http://link.springer.de/link/service/journals/00780/papers/7001003/70010239.ps.gz
Download Restriction: Access to the full text of the articles in this series is restricted

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Finance and Stochastics.

Volume (Year): 1 (1997)
Issue (Month): 3 ()
Pages: 239-250

as in new window
Handle: RePEc:spr:finsto:v:1:y:1997:i:3:p:239-250

Note: received: February 1996; final version received: October 1996
Contact details of provider:
Web page: http://www.springerlink.com/content/101164/

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords: Transactions costs; asymptotic hedging; call option; Black-Scholes formula;

Other versions of this item:

Find related papers by JEL classification:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Lépinette-Denis, Emmanuel & Darses, Sébastien, 2011. "Limit Theorem for a Modified Leland Hedging Strategy under Constant Transaction Costs rate," Economics Papers from University Paris Dauphine 123456789/4055, Paris Dauphine University.
  2. Paolo Pellizzari, 2003. "Static Hedging of Multivariate Derivatives by Simulation," Finance 0311013, EconWPA, revised 04 Dec 2003.
  3. Emmanuel Denis & Yuri Kabanov, 2010. "Mean square error for the Leland–Lott hedging strategy: convex pay-offs," Finance and Stochastics, Springer, vol. 14(4), pages 625-667, December.
  4. Ostermark, Ralf, 1998. "Call option pricing and replication under economic friction," European Journal of Operational Research, Elsevier, vol. 108(1), pages 184-195, July.
  5. Elettra Agliardi & Rainer Andergassen, 2011. "(S,s)-adjustment Strategies and Hedging under Markovian Dynamics," The Geneva Risk and Insurance Review, Palgrave Macmillan, vol. 36(2), pages 112-131, December.
  6. Huu Thai Nguyen & Serguei Pergamenchtchikov, 2012. "Approximate hedging problem with transaction costs in stochastic volatility markets," Working Papers hal-00808608, HAL.
  7. Ehsan Azmoodeh, 2010. "On the fractional Black-Scholes market with transaction costs," Papers 1005.0211, arXiv.org.
  8. Joel Vanden, 2006. "Exact Superreplication Strategies for a Class of Derivative Assets," Applied Mathematical Finance, Taylor & Francis Journals, vol. 13(1), pages 61-87.
  9. Erindi Allaj, 2013. "Implicit transaction costs and the fundamental theorems of asset pricing," Papers 1310.1882, arXiv.org, revised May 2014.
  10. C. Atkinson & C. A. Alexandropoulos, 2006. "Pricing a European Basket Option in the Presence of Proportional Transaction Costs," Applied Mathematical Finance, Taylor & Francis Journals, vol. 13(3), pages 191-214.
  11. Huu Thai Nguyen & Serguei Pergamenchtchikov, 2014. "Approximate hedging with proportional transaction costs in stochastic volatility models with jumps," Working Papers hal-00979199, HAL.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:finsto:v:1:y:1997:i:3:p:239-250. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.